# SDR MZZA97151

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851461 - RIGHT WING OUTBOARD MID-FLAP, T/E HAS DELAMINATION 12 INCHES INBOARD AND 6 INCHES OUTBOARD OF THE AFT FLAP INBOARD TRACK.
